| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non healthcare professional reported that following a cataract extraction with intraocular lens (iol) implant procedure, the patient experienced blurred vision.The lens was explanted in a secondary procedure after approximately three months of initial implantation.The clinical reason for the explant was patient ended up one diopter myopic.Additional information has been requested.There are two medical device reports associated with this patient.This report is for right eye.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).